MathSciNet Relay Station
MathSciNet bibliographic data
MR952081 57M99 (20F05 20F34 22E40)
Birman, Joan S.; Series, Caroline Algebraic linearity for an automorphism of a surface group. J. Pure Appl. Algebra 52 (1988), no. 3, 227–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement